# SDR CA100806015

- Difficulty date: June 24, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 696 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RHCD7431
- Condition: Shorted
- Location: Fuel Boost
- Part time: 3,970 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE ACFT CAME IN FOR A 50 HR INSP.  THE BOOST PUMP WAS BLOWING THE CIRCUIT BREAKER.  THE BOOST PUMP WAS REPLACED WITH A NEW ONE AND THE SYS TESTED SATISFACTORILY.
